# SDR ASAA2017111722631

- Difficulty date: November 17, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,874 hours, 12,955 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT REMAIN ENGAGED DISCONNECTS WHEN RE-ENGAGED. NOTED NR 1 THRUST LEVER MOVES, NR 2 LEVER DOES NOT. THEN DISCONNECT OCCURRED. GROUNDED - YES. PERFORMED AUTOTHROTTLE BITE REF FIM 22-31 TASK 801. FOUND FAULT 22-31688 ASM 2 FAULT ON LEG 8. NO OTHER FAULTS FOUND. PERFORMED AUTOTHROTTLE TESTS PER FIM 22-32 TASK 819. INITIAL EVALUATION. "NUISANCE FAULT" PER ABOVE REF FIM. OPS GOOD NO FAULTS. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. AIRCRAFT RELEASED FROM MEL 22-4B AND MEL 22-99B.
